# SDR CA130818001

- Difficulty date: August 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Sheared
- Location: Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) ALL BUT 1 CYLINDER BASE STUDS SHEARED OFF.   CAUSING LOOSE NR 4 CYLINDER AND BROKEN FUEL INJECTOR LINE.   ALSO FAILED EXHAUST SEGMENT.
